Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 2, NWS Amarillo, TX

June 6, 2014Hansford County, Ochiltree County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 6, 2014, 6:52 PM CDT for Hansford County, Ochiltree County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 6:52 PM CDT (23:52 UTC)
Expired
Jun 6, 2014, 7:30 PM CDT
In force
38 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hansford County, TX, Ochiltree County, TX

The radar

The Amarillo radar (KAMA), 124 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:52 PM CDTHAIL 1.75E Spearman, TXGOLFBALL SIZE HAIL ON THE EAST SIDE OF SPEARMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:43 PM CDTTornado WatchSPC6 hr
Jun 6, 6:44 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-507 J/kg
Mixed-layer LCL
2307 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
447 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WFUS54 KAMA 062352
TORAMA
TXC195-357-070030-
/O.NEW.KAMA.TO.W.0002.140606T2352Z-140607T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 730 PM CDT

* AT 647 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
  DOPPLER RADAR ALSO INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO.  THIS DEVELOPING TORNADO WAS LOCATED NEAR
  SPEARMAN. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST
  AT 15 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.

* LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE...
  SPEARMAN...           WAKA...               GRUVER...
  FARNSWORTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3639 10093 3606 10093 3606 10157 3635 10140
TIME...MOT...LOC 2352Z 236DEG 15KT 3621 10115

$$

JC
2 follow-up statements
549 
WWUS54 KAMA 062358
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
658 PM CDT FRI JUN 6 2014

TXC195-357-070030-
/O.CON.KAMA.TO.W.0002.000000T0000Z-140607T0030Z/
HANSFORD TX-OCHILTREE TX-
658 PM CDT FRI JUN 6 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN OCHILTREE AND
SOUTHERN HANSFORD COUNTIES UNTIL 730 PM CDT...

AT 652 PM CDT...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD. DOPPLER
RADAR ALSO INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO..  THIS DEVELOPING TORNADO WAS LOCATED 4 MILES NORTHEAST OF
SPEARMAN...MOVING NORTHEAST AT 30 MPH. IN ADDITION TO THE 
TORNADO...THIS STORM HAS PRODUCED LARGE DAMAGING HAIL UP TO GOLF 
BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  SPEARMAN...           WAKA...               MORSE...
  GRUVER...             FARNSWORTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3639 10093 3606 10093 3606 10157 3635 10140
TIME...MOT...LOC 2357Z 236DEG 15KT 3622 10113

$$

JC
658 
WWUS54 KAMA 070022
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
722 PM CDT FRI JUN 6 2014

TXC195-357-070030-
/O.CON.KAMA.TO.W.0002.000000T0000Z-140607T0030Z/
HANSFORD TX-OCHILTREE TX-
722 PM CDT FRI JUN 6 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN OCHILTREE AND
SOUTHERN HANSFORD COUNTIES UNTIL 730 PM CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 10 MILES SOUTH OF WAKA...OR 11 MILES EAST
OF SPEARMAN...MOVING NORTHEAST AT 15 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SPEARMAN...           WAKA...               MORSE...
  GRUVER...             FARNSWORTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3639 10093 3606 10093 3606 10157 3635 10140
TIME...MOT...LOC 0022Z 236DEG 15KT 3615 10099

$$

JC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 6, 6:41 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 6, 6:41 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT FRI JUN 6 2014

.AVIATION...
FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL MOVE ACROSS THE AREA AND
THE TERMINAL SITES THIS EVENING...AND HAVE INCLUDED A MENTION AT EACH
LOCATION. LOW CONFIDENCE IN ADDITIONAL TSTMS PAST 06Z TONIGHT SO HAVE
OMITTED FOR THIS ISSUANCE AT THIS TIME.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 322 PM CDT FRI JUN 6 2014/

DISCUSSION...
NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE
CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND.

THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM
HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN
APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF
BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS
SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR
SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS
WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK
THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH
TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD
LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG
RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG
RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE.
SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE
ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY
SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE
STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND
THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY
OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT
WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS
AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR
GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR
ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT
CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE
SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER
HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE
SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE
OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS
STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY
EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH
LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND
OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS
ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN
ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY
RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE
INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS
DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE
REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS
ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY
THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN
PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION.

ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY
AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA
SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND
POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK
MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS.
THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND
SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING
PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH
FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS
WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF
STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN
IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL
PERSIST THROUGH SUNDAY NIGHT.

SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT
WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN
DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN
ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK.

KB

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
THE NEXT WEEK.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 6, 3:54 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
354 PM CDT FRI JUN 6 2014

OKZ001>003-TXZ001>020-071100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
354 PM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS WILL
BE SEVERE WITH VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS
TO AROUND 70 MPH...AND ISOLATED TORNADOES POSSIBLE. AFTER 10
PM THIS EVENING...THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT
OVERNIGHT. LOCALLY HEAVY RAIN AND FLASH FLOODING MAY ALSO OCCUR. A
TORNADO WATCH IS IN EFFECT FOR ALL OF THE PANHANDLES THROUGH 10 PM
CDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS
PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS...ALTHOUGH
AN ISOLATED TORNADO CANNOT BE RULED OUT MAINLY SATURDAY AFTERNOON AND
EVENING.

THUNDERSTORMS MAY RETURN TO THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO REMAIN
ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH EARLY
NEXT WEEK.

KB

In the hours before

Special weather statement, Jun 6, 2:27 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
227 PM CDT FRI JUN 6 2014

OKZ002-062015-
TEXAS OK-
227 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 315 PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF GOODWELL...OR 13 MILES WEST
OF GUYMON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             TEXHOMA...            OPTIMA...
  HOUGH...              HOOKER...             GOODWELL...
  ADAMS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3675 10105 3650 10160 3650 10199 3654 10204
      3667 10203 3700 10145 3700 10136
TIME...MOT...LOC 1927Z 243DEG 35KT 3663 10168

JC
Local storm report, Jun 6, 3:00 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             12 N TEXHOMA            36.68N 101.79W
06/06/2014  E0.75 INCH       TEXAS              OK   PUBLIC

            REPORT OF PEA TO PENNY SIZE HAIL FOR 7 MINUTES.

&&

EVENT NUMBER AMA1400394

14
Special weather statement, Jun 6, 3:23 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT FRI JUN 6 2014

OKZ003-062100-
BEAVER OK-
323 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAVER COUNTY UNTIL
400 PM CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF FORGAN...OR 13 MILES NORTHEAST
OF BEAVER...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KNOWLES...            GATE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3700 9999 3685 10000 3683 10052 3700 10051
      3701 10049 3701 10000
TIME...MOT...LOC 2023Z 244DEG 35KT 3695 10035

JC
Special weather statement, Jun 6, 6:06 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
606 PM CDT FRI JUN 6 2014

TXZ006-062345-
HARTLEY TX-
606 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARTLEY COUNTY UNTIL 645 PM
CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF ROMERO...OR 23 MILES SOUTHWEST
OF DALHART...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HARTLEY...            CHANNING...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3605 10292 3606 10235 3571 10216 3563 10216
      3562 10285
TIME...MOT...LOC 2306Z 247DEG 36KT 3578 10268

JC
Special weather statement, Jun 6, 6:10 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT FRI JUN 6 2014

TXZ006-062345-
HARTLEY TX-
610 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARTLEY COUNTY UNTIL 645 PM
CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF ROMERO...OR 23 MILES SOUTHWEST
OF DALHART...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HARTLEY...            CHANNING...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3605 10292 3606 10235 3571 10216 3563 10216
      3562 10285
TIME...MOT...LOC 2306Z 247DEG 36KT 3578 10268

JC
Local storm report, Jun 6, 6:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
648 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             SPEARMAN                36.20N 101.19W
06/06/2014  E1.00 INCH       HANSFORD           TX   EMERGENCY MNGR

            NICKEL TO QUARTER SIZED HAIL FALLING

&&

EVENT NUMBER AMA1400395

BUFFALO/SPENCER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 12:10 AM CDTSpecial Weather StatementAMADeaf Smith, Randall50 min
Jun 6, 12:30 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall60 min
Jun 6, 12:48 AM CDTSpecial Weather StatementAMACarson, Gray27 min
Jun 6, 12:57 AM CDTSevere Thunderstorm WarningAMACarson, Gray63 min
Jun 6, 1:01 AM CDTTornado WarningAMAPotter, Randall44 min
Jun 6, 1:20 AM CDTFlash Flood WarningAMADeaf Smith, Oldham, Potter, Randall4 hr
Jun 6, 1:30 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall49 min
Jun 6, 1:50 AM CDTSevere Thunderstorm WarningAMADonley, Gray55 min
Jun 6, 1:53 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall67 min
Jun 6, 2:35 AM CDTSevere Thunderstorm WarningAMAGray, Wheeler55 min
Jun 6, 2:41 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler4 hr
Jun 6, 2:46 AM CDTSpecial Weather StatementAMAGray44 min
Jun 6, 2:49 AM CDTSevere Thunderstorm WarningAMADonley, Gray56 min
Jun 6, 3:37 AM CDTSpecial Weather StatementAMAOldham38 min
Jun 6, 3:43 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler47 min
Jun 6, 4:04 AM CDTSpecial Weather StatementAMAPotter41 min
Jun 6, 4:35 AM CDTSpecial Weather StatementAMADonley40 min
Jun 6, 4:46 AM CDTSpecial Weather StatementAMACarson44 min
Jun 6, 4:48 AM CDTSpecial Weather StatementAMADallam42 min
Jun 6, 5:10 AM CDTSpecial Weather StatementAMAOchiltree50 min
Jun 6, 5:12 AM CDTSpecial Weather StatementAMACollingsworth48 min
Jun 6, 5:14 AM CDTSpecial Weather StatementAMALipscomb46 min
Jun 6, 6:31 AM CDTSpecial Weather StatementAMACarson44 min
Jun 6, 6:51 AM CDTSpecial Weather StatementAMAGray39 min
Jun 6, 6:06 PM CDTSpecial Weather StatementAMAHartley39 min
Jun 6, 6:10 PM CDTSpecial Weather StatementAMAHartley35 min
Jun 6, 6:17 PM CDTSevere Thunderstorm WarningAMAHansford58 min
Jun 6, 6:29 PM CDTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Oldham61 min
Jun 6, 6:36 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman54 min
Jun 6, 6:44 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore61 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.